Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes lightheadedness in patients with stent insert?

I had a stent put in last november. I have felt pretty good since. now am experiencing lightheadedness. not as bad when i am sitting worse when i stand up and wqalk around. also have type 2 diabetes. no chest pain. can this be caused from my medicines?
Wed, 27 Nov 2019
Report Abuse
Neurologist 's  Response
Hello,

First of all, you should control the blood glucose well, because the fluctuation of the blood glucose affects the autonomic nervous system resulting in vascular instability and autonomic neuropathy.

Second, you should do some investigations such as: Kidney function tests, eye examination every 6 months.

The regular check of your blood pressure and glucose level is important.

Finally, your diet should be adjusted according to the blood glucose level and your daily activities, besides decreasing salt and fat intake every day.

The absent of chest pain in the diabetic patient does not exclude a heart disease, because of autonomic neuropathy.

The hormonal therapy for women such as oral pills or a replacement therapy should be adjusted with a gynacologist.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dr/Mustafa, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My hisband is 40 and had a stent put in about 2 months ago. He has been dealing with dizziness and being lightheaded since then. He has seen he...

Recent questions on  Stent

doctor1 MD

I recently had a baby in September. During my 1st Trimester, I had surgery on my right kidney. I had several stents placed and taken out during and...

doctor1 MD

Non medicated stent was installed in main artery in the year 2002. I am now 63 yrs. I have contacted ugi ulcer and having bleeding (malena ). Gold...

doctor1 MD

I had 2 stents put in yesterday, one in the left common carotid with 95% blockage, and they had to re-stent my left subclavian, also with 95%...

doctor1 MD

I had a stent put in last november. I have felt pretty good since. now am experiencing lightheadedness. not as bad when i am sitting worse when i...

doctor1 MD

Good Morning, I am caregiver for my Father who is 95. He has asthma , COPD, just had a stent inserted in his right aortic valve and is due to have...

doctor1 MD

hi im having a kidney stone removed and a new stent put in but i found out i have an enlarged heart i was told that you cant use anasthsia on an...

doctor1 MD

yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should...